# SDR CALA2018020200452

- Difficulty date: February 2, 2018
- Submitted: February 3, 2018
- Operation: Air carrier
- Aircraft: N36444
- Make and model: Boeing 737924ER
- Aircraft serial: 31643
- Aircraft time: 23,554 hours, 8,182 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 30ABC AISLE EMER EXIT LIGHT IS PUSHED BACK INTO SEAT ASSY. REPLACED EMER EXIT LIGHT LENS ASSY AT SEAT 30 ABC REF AMM 33-51-11-960-802. OPS CHECK GOOD. INSPECTED LENS INSTALLATION REF AMM 33-51-11.
